# SDR QXEA2016031400184

- Difficulty date: February 28, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,886 hours, 23,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 CORRDED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15, SRM 51-42-45, DWG 85338251, REV 4, AND SRM 51-42-05.
